# SDR ASAA2021111136592

- Difficulty date: November 11, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 55,373 hours, 16,478 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO VTK INTERMITENT AFTER LANDING. GROUNDED - YES. PERFORMED FMC BITE REF B737-800 FIM 34-61 TASK 801. BITE CHECKS NORMAL. NO FAULTS NOTED AT THIS TIME.
